Three-point boundary value problems for second-order, ordinary, differential equations

Thompson, H. B. and Tisdell, C. (2001) Three-point boundary value problems for second-order, ordinary, differential equations. Mathematical And Computer Modelling, 34 3-4: 311-318. doi:10.1016/S0895-7177(01)00063-2


Author Thompson, H. B.
Tisdell, C.
Title Three-point boundary value problems for second-order, ordinary, differential equations
Journal name Mathematical And Computer Modelling   Check publisher's open access policy
ISSN 0895-7177
Publication date 2001-08
Sub-type Article (original research)
DOI 10.1016/S0895-7177(01)00063-2
Volume 34
Issue 3-4
Start page 311
End page 318
Total pages 8
Editor E.Y. Rodin
D.N.P. Murthy
Place of publication Kidlington, Oxford, U.K.
Publisher Pergamon
Collection year 2001
Language eng
Subject C1
230107 Differential, Difference and Integral Equations
780101 Mathematical sciences
Abstract We establish existence results for solutions to three-point boundary value problems for nonlinear, second-order, ordinary differential equations with nonlinear boundary conditions. (C) 2001 Elsevier Science Ltd. All rights reserved.
Keyword Computer Science, Interdisciplinary Applications
Computer Science, Software Engineering
Mathematics, Applied
Three-point Boundary Value Problem
Second-order Ordinary Differential Equations
Upper And Lower Solutions
Degree Theory
Nonlinear Three-point Boundary Conditions
Existence Theorems
3-point
Solvability
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 18 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 21 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Aug 2007, 14:55:24 EST